# SDR FDEA201003200946

- Difficulty date: March 20, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 36,290 hours, 35,404 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A57246666
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E NR1 DEFLECTOR PANEL RUBBED TAPE LOOSE AND PEELING REPAIRED IAW EA 6-5720-136631.  R & R WS HARDWARE IAW SRM 51-40-00.  REMOVED AND INSTALLED OF RT WING T/E NR 1 DEFLECTOR PANEL ACCOPMPLISHED IAW AMM 27-54-41-4.  NR N01255 FOR THE APPLICATION OF THE WITNESS MARK.
